# SDR UIEA01026

- Difficulty date: March 19, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3818210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SEAT TRACK, FOUND FLOORBEAM 1840-1860 UPPER CHORD FASTENER HOLES AT LBL 98.5 ELONGATED.  REAMED HOLES, PERFORMED E/C CHECK.  NO CRACKS FOUND.  FABRICATED REPAIR ANGLES.  SPLICED IN REPLACEMENT WEB AND STIFFENERS PER SRM 51-30-02.  INSTALLED REPAIR ANGLES PER KLM REPAIR ORDER KLM 747-2001-045.  (M)
